Zakaria, L and Notiragayu, notiragayu and Nuryaman, Aang and Suharsono, Suharsono (2018) THE INTEGRAL NORMAL FORM OF A THREE-DIMENSIONAL TRAVELING WAVE SOLUTION MAPPING DERIVED FROM GENERALIZED ΔΔ-MKDV EQUATION. Advances in Differential Equations and Control Processes, 19 (1). pp. 37-48. ISSN 0974-3243

[img] Text
DE019010037.pdf - Published Version

Download (189kB)
Official URL: http://www.pphmj.com/

Abstract

The integrability of traveling wave solution mappings can be obtained as reductions of the discrete generalized ΔΔ modified Korteweg-de Vries (ΔΔ-mKdV) equation. The properties of the integrable discrete dynamical system can be examined through the level set of integral function. In this paper, we show that the integral of a three dimensional traveling wave solution mapping derived from generalized ΔΔ-mKdV equation can be made in the normal form.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr Zakaria L.
Date Deposited: 28 May 2018 03:38
Last Modified: 28 May 2018 03:38
URI: http://repository.lppm.unila.ac.id/id/eprint/6844

Actions (login required)

View Item View Item